Variants of Miyachi's theorem for nilpotent Lie groups

Baklouti, Ali ; Thangavelu, Sundaram (2010) Variants of Miyachi's theorem for nilpotent Lie groups Journal of the Australian Mathematical Society, 88 (1). pp. 1-7. ISSN 1446-7887

Full text not available from this repository.

Official URL:

Related URL:


We formulate and prove two versions of Miyachi's theorem for connected, simply connected nilpotent Lie groups. This allows us to prove the sharpness of the constant ¼ in the theorems of Hardy and of Cowling and Price for any nilpotent Lie group. These theorems are proved using a variant of Miyachi's theorem for the group Fourier transform.

Item Type:Article
Source:Copyright of this article belongs to Australian Mathematical Society.
Keywords:Uncertainty Principles; Plancherel Formula; Nilpotent Lie Group
ID Code:53572
Deposited On:09 Aug 2011 11:42
Last Modified:10 Aug 2011 07:10

Repository Staff Only: item control page